# SDR CA121106011

- Difficulty date: November 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 3397 · Light System Wiring
- Part: Pcb
- Part number: 1013220121
- Condition: Burned
- Location: Panel
- Part time: 1,574 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED PLASTIC BURNING ODOR IN FLIGHT. MAINTENANCE FOUND PILOT`S LOWER EDGE LIGHTED PANEL PRINTED CIRCUIT BOARD BURNED AT THE AFT LOWER SIDE WITH EVIDENCE OF MELTED PLASTIC AND PANEL CIRCUITS.  NEW PANEL ON ORDER.
